Remark on the trajectorial uniqueness of stochastic differential equations.

Youssef Ouknine

Extracta Mathematicae (1991)

  • Volume: 6, Issue: 2-3, page 160-162
  • ISSN: 0213-8743


Pour certaines équations différentielles stochastiques réelles qui ni possedent pas l'unicité trajectorielle, nous montrons qu'il y a unicité trajectorielle de certaines fonctions de solutions.

How to cite


Ouknine, Youssef. "Remarque sur l'unicité trajectorielle des E.D.S.." Extracta Mathematicae 6.2-3 (1991): 160-162. <>.

author = {Ouknine, Youssef},
journal = {Extracta Mathematicae},
keywords = {Ecuaciones diferenciales estocásticas; Proceso de difusión; Trayectorias},
language = {fre},
number = {2-3},
pages = {160-162},
title = {Remarque sur l'unicité trajectorielle des E.D.S.},
url = {},
volume = {6},
year = {1991},

AU - Ouknine, Youssef
TI - Remarque sur l'unicité trajectorielle des E.D.S.
JO - Extracta Mathematicae
PY - 1991
VL - 6
IS - 2-3
SP - 160
EP - 162
LA - fre
KW - Ecuaciones diferenciales estocásticas; Proceso de difusión; Trayectorias
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.